Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,

I’m female, 52 and due to my high cholesterol levels and family history of coronary disease, my physician had me start taking Zocor (simvastatin). I’ve been on this medication for almost six months now and from the last month I’ve been starting to lose more and more hair. When I asked my doctor is Zocor causing this, he completely denied that was possible and instead sent me to various hormonal tests. They all were in normal ranges.

After this I decided to take the matter into my own hands and continue with healthy diet, exercise and no Zocor (but I do use red rice supplement instead) and finally my hair is not falling off any more. I just hope that the damage

Loading...

Hello Emma,

I assume that at the end  of your post you meant to ask you hope that your hair loss is not permanent due to Zocor. To answer your question shortly - no, it luckily is not permanent. thankfully, neither are the most common horrible side effects of statins I've experienced while I was on Zocor - I had muscle cramping and pain that were so bad I couldn't sleep properly for months, and even though it took some time to convince my doctor that I'd rather take the risk of bit higher cholesterol levels than suffer like that, he too me off Zocor.

All the side effects were completely gone some month or two after I stopped taking the med.

Reply

Loading...